Linear differential equations with unbounded delays and a forcing term
Jan Čermák and
Petr Kundrát
Abstract and Applied Analysis, 2004, vol. 2004, 1-9
Abstract:
The paper discusses the asymptotic behaviour of all solutions of the differential equation y ˙ ( t ) = − a ( t ) y ( t ) + ∑ i = 1 n b i ( t ) y ( τ i ( t ) ) + f ( t ) , t ∈ I = [ t 0 , ∞ ) , with a positive continuous function a , continuous functions b i , f , and n continuously differentiable unbounded lags. We establish conditions under which any solution y of this equation can be estimated by means of a solution of an auxiliary functional equation with one unbounded lag. Moreover, some related questions concerning functional equations are discussed as well.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/107032.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/107032.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:107032
DOI: 10.1155/S1085337504306020
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().